My husband was diagnosed with PAD in Feb 2009, had PTA with stenosis in R Femoral artery, Plavix & ASA 81mg daily for 2 weeks post-op. 1 year later in Feb 2010 had recurrent claudication and another PTA in which stent was still viable. Increased Plavix & ASA 81mg to daily, indefinitely... Oct 2010 developed vertigo and high bp averaging 150/115...diagnosed with labyrinthitis, given steroid injection, Meclizine 25mg for acute vertigo, and Diazepam 2mg for sleep depriving vertigo. Meclizine & Diazepam helped temporarily but vertigo is still present, and sometimes severe... Contacted Cardiologist for opinion, he sent us to pcp...saw pcp for full physical in Feb 2011, all is well with exception of low Vitamin D, and elevated triglycerides...added Vit D supplement, diet modification for triglycerides, and Lisinopril 20mg for high bp, No change in bp or vertigo...added diuretic and changed to Lisinopril/HCTZ 20/12.5, helped temporarily, but now back to where we started. Trying to figure out if we need to visit the ENT, if this is related to PAD, effects of angioplasty, or if there is someone else with similar situation who has some insight. Please share...thanks!!!